After taking Macrobid I start having the kind of pain (about 30 min later) like I constantly need to go to the bathroom.
Some possible common side effects are gas and mild diarrhea.-
Possible side effects for future reference:
I hope it this passes soon if it does not, contact your Dr. and inform him / her about what you are experiencing.-
Have a good weekend.-
Macrobid can cause problems with appetite and naseau and gas and diarrhea I am not surprised this medication is used to treat Infections I thinjk Urinary tract infections I am not a doctor above all I just recall using the medication if this continues and is a problem then please let you doctor know it is hard to continue a medication when you have other problems added please take care and be safe
- Macrobid Information for Consumers
- Macrobid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Macrobid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Aug 2012 • 1 answer
Posted 28 Apr 2013 • 1 answer
Posted 26 Apr 2014 • 1 answer
Since saturday morning I have strong pain on my lower abdomen and the left side of my abdomen hurts?
Posted 30 Sep 2014 • 1 answer
Posted 12 Aug 2017 • 1 answer